# SDR ASAA2020081423018

- Difficulty date: August 12, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 23,738 hours, 7,673 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246602315
- Condition: Malfunctioned
- Location: Apu Start
- Part time: 26,102 hours, 8,382 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GEN KICKED OFFLINE, 0 VOLTAGE/ 0 FREQUENCY DISPLAYED. GROUNDED - YES. REPLACED APU START CONVERTER UNIT IAW B737-900 AMM 49-41-61. ETOPS GROUND VERIFICATION SUCCESSFUL. ALL OTHER REQUIRED OP CHECKS GOOD IAW B737-900 AMM 24-21-00 49-41-61 AND 30-42-00.
